# SDR SWAA2021050568157

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 36,155 hours, 21,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS LEFT REAR SLIDE INFLATION HANDLE IS EXPOSED WHEN SLIDE IS ARMED. ; / RETTACHED VELCRO COVER IAW SIP.
